MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that (b)(4) biomedical engineering center for orthopedics analysis of depuy synthes attune knee system implant components and associated tissues and fluids: an attune aox insert was in vivo for a total of 0.5 months.Reason for revision: infection.Report, ¿q4 2022_attune retrieval summary.Pdf¿ was provided to depuy synthes for evaluation.The report is from the (b)(4) biomedical engineering center for orthopedics and documents the retrieval and analysis of depuy synthes attune knee system implants and components.A review of the report found that the reasons noted for device removal for 200 of the 204 devices analyzed were due to adverse events with no reported product problem.The reason for removal for the remaining 4 were for ¿failed poly: tibia¿, ¿poly disassociation¿, ¿polyethylene wear¿ and ¿dislocation¿.No specific information is provided for the individual potential failures.One photograph in the study shows a polyethylene insert which is broken on the posterolateral edge.No conclusion on the reason for the breakage can be drawn based on the photo.A comparison of the reasons for removal noted in the report found that the rates associated with each is consistent with overall available rates for these types of devices.The visual and dimensional analyses performed by the (b)(4) biomedical engineering center found wear and visual artifacts consistent with the implants intended use and did not identify any product issues.The material analysis of the polyethylene components did not identify any material issues.The data and graphs shown in the study also show an extremely low rate of variability of dimensional and material properties with r squared values all under 0.3 and most below 0.01.The overall complaint was not confirmed for attune cr fb insrt sz 8 5mm.A review of the report found no indication of a design or manufacturing issue.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial , a follow-up will be filed as appropriate.
 
Event or Problem Description
"dartmouth biomedical engineering center for orthopedics analysis of depuy synthes attune knee system implant components and associated tissues and fluids: an attune aox insert was in vivo for a total of 0.5 months.Reason for revision: infection.".

Brand Name
ATTUNE CR FB INSRT SZ 8 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16378804
Report Number1818910-2023-03768
Device Sequence Number6279149
Product Code JWH
UDI-Device Identifier10603295046004
UDI-Public10603295046004
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-805
Device Catalogue Number151620805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2014
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown